| Model Number |
TFAT40 |
| Medical Device Problem Code |
Malposition of Device (2616)
| Health Effect - Clinical Code |
Blurred Vision (2137)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A physician reported that following an intraocular lens (iol) implant procedure, the patient had blurred vision, myopic result and iol off axis.The iol exchanged for another lens fifty one days following the initial procedure.Additional information has been requested.